# SDR WTAA960216

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS REPORTED INOPERATIONAL.  MAINTENANCE REPLACED FOUR EMERGENCY LIGHT BATTERY PACKS.  EMERGENCY LIGHTS OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
